# SDR DALA1253390924

- Difficulty date: October 31, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 62,391 hours, 47,645 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 541 L4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4L, CRACKED AT FS 541, REPAIRED IAW SRM 53-02, PARA 12.
